# SDR AALA20072019

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FIRST CLASS GALLEY FLOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FIRST CLASS GALLEY FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
